Robitussin Maximum Strength Cough + Chest Congestion DM Non-Drowsy Liquid Filled Capsules 20 ct Box


Descripción del producto

Ingredients- (In each liquid-filled capsule) Dextromethorphan HBr, USP 20mg - Cough Suppressant. Guaifenesin, USP 200mg - Expectorant. Inactive Ingredients- FD&C Red No. 40, Gelatin, Glycerin, Light Mineral Oil, Pharmaceutical Link, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution. Directions- Do not take more than 12 capsules in any 24-hour period. This product is not intended for use in children under 12 years of age For adults and children 12 years and over, take 2 capsules every 4 hours. For children under 12 years, do not use. Warnings- Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. Ask a doctor before us if you have: Cough that occurs with too much phlegm (mucus). Cough that lasts or is chronic such as occurs with smoking, asthma, chronic bronchitis or emphysema. Stop use and ask a doctor if cough lasts more than 7 days, comes back, or is accompanied by fever, rash, or persistent headache. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

View more